# SDR USAASB04044

- Difficulty date: April 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE AFT SECTION OF SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY FOR THE AFT SECTION OF SEAT MOUNTED EMERGENCY LIGHTS.  OPERATIONAL CHECK NORMAL. (M)
